# SDR HNAA2024101400965

- Difficulty date: September 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2260 VERT STAB, AFT OF REAR SPAR 3, RH SKIN PROFILE CRACKED BTW YH1423 AND YH1932.  REPAIRED IAW EO 1-55-24-0577
